2 doctors weighed in:

Is it normal to still have chest pain and shortness of breath while you are in warfarin diagnosed with pe. Blood clot in loungs

2 doctors weighed in

In brief: Not ideal

May be residua of initial pe but concern even on therapy, of additional emboli or damage.
See your doc. May need new ct scan.

In brief: Not ideal

May be residua of initial pe but concern even on therapy, of additional emboli or damage.
See your doc. May need new ct scan.
Dr. Creighton Wright
Dr. Creighton Wright
Thank
Dr. Geoffrey Rutledge
Internal Medicine

In brief: No.

No. It is never normal to have chest pain or shortness of breath.
Seek emergency medical attention. The Coumadin (warfarin) is meant to anticoagulate the blood and destroy clots and emboli so that you are not at risk for another blockage. Coumadin (warfarin) requires ongoing monitoring and blood tests to ensure your blood levels are therapeutic. At this time, it is crucial you see your doctor about your continued symptoms of chest pain and shortness of breath - this could be a sign of a blockage and can be fatal.

In brief: No.

No. It is never normal to have chest pain or shortness of breath.
Seek emergency medical attention. The Coumadin (warfarin) is meant to anticoagulate the blood and destroy clots and emboli so that you are not at risk for another blockage. Coumadin (warfarin) requires ongoing monitoring and blood tests to ensure your blood levels are therapeutic. At this time, it is crucial you see your doctor about your continued symptoms of chest pain and shortness of breath - this could be a sign of a blockage and can be fatal.
Dr. Geoffrey Rutledge
Dr. Geoffrey Rutledge
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors